Multipliers and imaginary powers of the Schrödinger operators characterizing UMD Banach spaces

  1. Betancor, J.J. 1
  2. Crescimbeni, R. 2
  3. Fariña, J.C. 1
  4. Rodríguez-Mesa, L. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universidad Nacional del Comahue
    info

    Universidad Nacional del Comahue

    Ciudad de Neuquén, Argentina

    ROR https://ror.org/02zvkba47

Journal:
Annales Academiae Scientiarum Fennicae Mathematica

ISSN: 1239-629X

Year of publication: 2013

Volume: 38

Issue: 1

Pages: 209-227

Type: Article

DOI: 10.5186/aasfm.2013.3813 SCOPUS: 2-s2.0-84877679628 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus